# SDR R61A20100060

- Difficulty date: February 3, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 15,240 hours, 11,101 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Part time: 15,240 hours, 11,101 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK, LEVEL TWO CORROSION WAS FOUND ON LT FLOOR SEAT TRACK BETWEEN FR 88 AND FR 89.  MAINTENANCE REMOVED AND REPLACED BEAM PER EMB SRM.  AC STILL OUT OF SERVICE FOR COMPLETION OF HEAVY CHECK.
